# SDR 99ZZZX3758

- Difficulty date: September 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N38171
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7780392
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Fractured
- Location: Rt Mlg
- Part time: 6,713 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, INBOARD HALF OF RIGHT MAIN LANDING GEAR WHEEL WAS FOUND TO HAVE AN APPROXIMATE 2 SQUARE INCH PIECE MISSING.  NO EVIDENCE OF ABUSE DURING TIRE CHANGE, ETC., WAS EVIDENT.
